# SDR 0602583204

- Difficulty date: December 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 040
- Aircraft time: 53,885 hours, 23,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE SEAT MOUNTED EMERGENCY ESCAPE LIGHTS, ROWS 8, 9, 10, 11.  CORRECTED BY REPLACING 110WL2 BATTERY PACK.  CHECKS OK.
